Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 650835, 17 pages
http://dx.doi.org/10.1155/2014/650835
Research Article

Output Feedback Adaptive Stabilization of Uncertain Nonholonomic Systems

1College of Electric and Information Engineering, Zhengzhou University of Light Industry, Zhengzhou, Henan 450002, China
2Department of Mathematics, Southeast University, Nanjing, Jiangsu 210096, China
3Research Institute of Automation, Qufu Normal University, Qufu, Shandong 273165, China
4College of Mathematics and Information Science, Zhengzhou University of Light Industry, Zhengzhou, Henan 450002, China

Received 23 January 2014; Accepted 15 April 2014; Published 12 May 2014

Academic Editor: Hao Shen

Copyright © 2014 Yuanyuan Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuanyuan Wu, Zicheng Wang, Yuqiang Wu, and Qingbo Li, “Output Feedback Adaptive Stabilization of Uncertain Nonholonomic Systems,” Abstract and Applied Analysis, vol. 2014, Article ID 650835, 17 pages, 2014. doi:10.1155/2014/650835